期刊文献+

一类四次Hamilton函数Abel积分零点个数的估计 被引量:2

ESTIMATION OF THE NUMBER OF ZEROS OF ABELIAN INTEGRAL FOR A KIND OF QUARTIC HAMILTONIANS
原文传递
导出
摘要 证明了Abel积分I(h)=∮_(Γ_h)Q(x,y)dx-P(x,y)dy的零点个数的最小上界B(2n+2)= B(2n+1)≤3[n/2]+12[(n-1)/2]+4([p]表示p的整数部分),这里Γ_h是代数曲线H(x,y)= x^2±x^4+y^4=h的连通闭分支,h∈∑(Γ_h存在的最大开区间),P(x,y),Q(x,y)是关于x,y的次数不超过2n+2或2n+1的实多项式. It is proved that the supremum of the number of zeros of Abelian integral I(h) = ∮Гh Q(x,y)dx - P(x,y)dy satisfies B(2n + 2) = B(2n + 1) 〈 3[n/2] + 12[n-1/4] + 4 ([p] denotes the entire part of p ), where Гh is a compact component of H(x, y) = x^2 ± x^4 ± y^4 = h, h ∈∑ (a maximal open interval of Fh), P(x, y), Q(x, y) are real polynomials of x, y with degree not greater than 2n + 2 or 2n + 1.
出处 《系统科学与数学》 CSCD 北大核心 2009年第3期323-330,共8页 Journal of Systems Science and Mathematical Sciences
关键词 HAMILTON系统 ABEL积分 Picard—Fuchs方程 Hamiltonian systems, abelian integral, picard-fuchs equations.
  • 相关文献

参考文献7

  • 1Arnold V I. Geometrical Methods in the Theory of Ordinary Differential Equations. New York: Springer-Verlag, 1983.
  • 2Arnold V I. Ten problems. Adv. Soviet. Math., 1990, 1: 1-8.
  • 3Petrov G S. Complex zeros of an elliptic integral. Funktsional Anal. Prilozhen. , 1987, 21(3): 87-88.
  • 4Petrov G S. Complex zeros of an elliptic integral. Functional Analysis and Its Applications, 1989, 23(2): 88-89.
  • 5Petrov G S. Nonosillation of elliptic integral. Funktsional Anal. Prilozhen. , 1990, 24: 45-50.
  • 6Zhao Yulin and Zhang Zhifen. Linear estimate of the number of Abelian integrals for a kind of quartic Hamiltonians. J. Diff. Equs., 1999, 155: 73-88.
  • 7赵育林.一类具有尖点环的三次Hamilton向量场的Abel积分[J].数学物理学报(A辑),2000,20(2):229-234. 被引量:2

二级参考文献3

  • 1Zhao Yulin,Ann Mat Pure Appl,1999年,176卷,4期,251页
  • 2Zhao Yulin,J Diff Eqs,1999年,155卷,73页
  • 3Zhao Yulin,Ann Differ Equ,1998年,14卷,2期,434页

共引文献1

同被引文献3

引证文献2

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部